RTU Research Information System
Latviešu English

Publikācija: About the New Periodic Solutions of the Mathieu Duffing Equation in the Principal Zone of Instability

Publication Type Publications in RTU scientific journal
Funding for basic activity Unknown
Defending: ,
Publication language English (en)
Title in original language About the New Periodic Solutions of the Mathieu Duffing Equation in the Principal Zone of Instability
Field of research 2. Engineering and technology
Sub-field of research 2.3 Mechanical engineering
Authors Valery Belovodsky
Maxim Sukhorukov
Keywords dynamical system, Mathieu Duffing equation, stationary solution, numerical analysis
Abstract The purpose of the article is to present new solutions of the Mathieu Duffing equation in the zone of the principal parametric resonance – the stationary solutions with the frequency equal to the frequency of parametric excitation. These solutions are obtained by combining numerical and analytical research methods, but their verification is done by direct integration of the original equation. Initially monoharmonic analysis of the solutions under study has been performed, and this analysis gave contradictory and inconsistent results. Only further polyharmonic approach has made it possible to do definite conclusions
Reference Belovodsky, V., Sukhorukov, M. About the New Periodic Solutions of the Mathieu Duffing Equation in the Principal Zone of Instability. Mechanics. Vol.33, 2010, pp.38-42. ISSN 1407-8015.
Full-text Full-text
ID 8331